MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-ASCEND SYSTEM

CARESTREAM HEALTH INC. DRX-ASCEND SYSTEM
Model Number 1021732
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report to the us fda as there are currently insufficient facts available to make a reportability decision and at least 27 days has elapsed.Csh will submit a follow up with investigation update/findings within 30 days.Udi number and manufacturing date are not available at time of this report, will update follow up report with udi number and manufacturing date.
 
Event or Problem Description
On 19-oct-22, carestream health (csh) was notified of an incident related to the drx ascend system: the generator did not abort after error (er51) and continued the exposure.There has been no injury reported.Csh investigation is currently in progress.Submitting an initial report to the us fda as there are currently insufficient facts available to make a reportability decision and at least 25 days has elapsed.Udi number and manufacturing date are not available at time of this report, will update follow up report with udi number and manufacturing date.
 
Additional Manufacturer Narrative
Csh investigation is currently in progress.An initial report was submitted to the us fda on november 17, 2022, as there were currently insufficient facts available to make a reportability decision.Submitting a follow-up report as the investigation is still ongoing and there are still insufficient facts available to make a reportability decision.Udi number and manufacturing date are not available at time of this report, will update follow up report with udi number and manufacturing date.
 
Event or Problem Description
On 19-oct-22, carestream health (csh) was notified of an incident related to the drx ascend system: the generator did not abort after error (er51) and continued the exposure.There has been no injury reported.Csh investigation is currently in progress.An initial report was submitted to the us fda on november 17, 2022,as there were currently insufficient facts available to make a reportability decision.Submitting a follow-up report as the investigation is still ongoing and there are still insufficient facts available to make a reportability decision.Udi number and manufacturing date are not available at time of this report, will update follow up report with udi number and manufacturing date.
 
Event or Problem Description
On 19-oct-22, carestream health (csh) was notified of an incident related to the drx ascend system: the generator did not abort after error (er51) and continued the exposure.There has been no injury reported.Csh investigation is currently in progress.An initial report was submitted to the us fda on november 17, 2022,as there were currently insufficient facts available to make a reportability decision.Submitting a follow-up report as the investigation is still ongoing and there are still insufficient facts available to make a reportability decision.Update: the operator was doing an abdomen study and the generator did not abort the exposure after the feedback error (er51) and continued the exposure until the anode heat error (er027), producing 3222.7 mas and 5307.4 ms.The backup mas was set to 100mas.
 
Additional Manufacturer Narrative
Csh investigation is currently in progress.An initial report was submitted to the us fda on november 17, 2022, as there were currently insufficient facts available to make a reportability decision.Submitting a follow-up report as the investigation is still ongoing and there are still insufficient facts available to make a reportability decision.Update: conclusion: based on the risk analysis, 1) after investigating the logs, all reported abnormal value cases were under the aec mode (controlled automatic exposure), which indicates no potential hazard risk to users or patients; 2) even if these exposures were operated in manual mode, the exposure mechanism ensured that no over exposure situation would occur.3) based on the analysis of the image quality and the dose value from the dap, there were no potential over-exposures to users or patients.Root cause analysis: after becoming aware of the issue, the defect mcb board at the customer site has been replaced and a re-calibration has been performed based on the instruction from service manual, no further similar issues were reported.The defect mcb was send back to shanghai r&d, team conducted multiple exposure experiments with similar configurations with the ones at the customer site and generator re-calibrated.Based on the analysis of the above information and potential failure situation, it was considered that an incorrect calibration data caused this incorrect post exposure time displayed value which can be fixed by performing a calibration on the high-voltage generator.Break-fix.There have been no other reports of this kind, carestream has concluded this investigation.

Brand Name
DRX-ASCEND SYSTEM
Common Device Name
DRX-ASCEND SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
RAYCO (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
building 7, no. 1510 chuanqiao
pilot free trade zone shanghai
shanghai, 20120 6
CH   201206
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
1585627853
MDR Report Key15813875
Report Number3004105475-2022-00012
Device Sequence Number5686756
Product Code KPR
UDI-Device Identifier60889971023148
UDI-Public(01)60889971023148(21)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K011486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1021732
Device Catalogue Number1023142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer10/19/2022
10/19/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/19/2022
01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown